An application of the renormalization group method to stable limit laws

Research output: Contribution to journalArticle

Abstract

Let(X n ) n=1 be a sequence of independent identically distributed random variables. We study the normalized partial sums and the corresponding renormalization group flow in the space of probability densities. We prove the convergence to stable limit laws under suitable assumptions on the initial density.

Original languageEnglish (US)
Pages (from-to)915-930
Number of pages16
JournalJournal of Statistical Physics
Volume157
Issue number4-5
DOIs
StatePublished - Oct 18 2014

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'An application of the renormalization group method to stable limit laws'. Together they form a unique fingerprint.

  • Cite this